# SDR CA980721019

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL604
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Chafed
- Location: Yaw Damper
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) YAW DAMPER NR 2 FAILED.  STABILIZER AUGMENTATION COMPUTER REPLACED.  ONE HOUR INTO FLIGHT, NR 2 YAW DAMPER FAILED AGAIN.  LOW RESISTANCE READINGS ON 26 VAC AND LVDT EXC YDZ OUTPUT FROM STABILIZER COMPUTER WAS TRACED TO A SHORTED WIRE IN THE LEFT WING LEADING EDGE, CAUSING A BURN UP OF 115/26 VAC TRANSFORMER IN COMPUTER.  WIRE NR CH141A22WHT IS REFERENCE.  WIRE BUNDLES ALONG LEADING EDGE ARE ROUTED IN VERY TIGHT SPACE, THEREFORE, SCREWS USED FOR MOUNTING BLEED AIR LEAK TEMP SENSORS MUST BE COATED WITH PRC TO PREVENT CHAFING.  IN THIS CASE SCREWS NOT PRC'D.  CANADAIR INFORMED.
